# SDR AALA201801189004

- Difficulty date: January 17, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 75,115 hours, 39,723 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW DELAMINATED 2..25 INCHES AT LOWER CORNER.  REPLACED THE WINDOW IAW AMM 56-10-02-201-2.
